# SDR DXTA2023103199440

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 5,706 hours, 3,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: DURING PREFLIGHT, FOUND 3 LIGHTS THAT ARE NOT LIGHTING UP DURING THE EMERGENCY LIGHT TEST.  THE WHITE EXIT SIGN ON THE BULKHEAD BEHIND SEAT 7.  THE EXIT SIGN BELOW THE LAV SEAT. THE FLOOR LIGHT BELOW THE LAV SEAT.  PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK IN ACCORDANCE WITH MODEL 680A MAINTENANCE MANUAL 33-50-00 WITH NO DEFECTS NOTED,
